HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Low energy scattering for nonlinear Schrdinger equations in fractional order Sobolev spaces

Files in This Item:
pre361.pdf743.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83507

Title: Low energy scattering for nonlinear Schrdinger equations in fractional order Sobolev spaces
Authors: Nakamura, M. Browse this author
Ozawa, T. Browse this author
Issue Date: 1-Nov-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 361
Start Page: 1
End Page: 17
Abstract: We consider the scattering problem for the nonlinear Schrodinger equations with interactions behaving as a. power p at zero. In the critical and subcritical cases (s >_ n/2 - 2/(p - 1) >_ 0), we prove the existence and asymptotic completeness of wa.ve operators in the sense of Sobolev norm of orders on a set of asymptotic states with small homogeneous norm of order n/2 - 2/(p - 1) in space dimension n >_ 1.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69111
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University